Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 29, NWS Milwaukee, WI

May 15, 2025Iowa County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 15, 2025, 3:13 PM CDT for Iowa County, Sauk County, Wisconsin. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2025, 3:13 PM CDT (20:13 UTC)
Expired
May 15, 2025, 4:00 PM CDT
In force
47 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Iowa County, WI, Sauk County, WI

The radar

The La Crosse radar (KARX), 96 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 3:13 PM CDTHAIL 1.56 W Spring Green, WIReport relayed from Broadcast Media. Time estimated from radar.
May 15, 3:25 PM CDTHAIL 11 Nw Spring Green, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:05 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2025-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 972 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2025-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
972 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

614 
WUUS53 KMKX 152013
SVRMKX
WIC049-111-152100-
/O.NEW.KMKX.SV.W.0029.250515T2013Z-250515T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
313 PM CDT Thu May 15 2025

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Northwestern Iowa County in south central Wisconsin...
  Western Sauk County in south central Wisconsin...

* Until 400 PM CDT.

* At 313 PM CDT, a severe thunderstorm was located 8 miles west of
  Spring Green, or 13 miles southeast of Richland Center, moving
  north at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Reedsburg, Spring Green, Plain, Avoca, La Valle, Clyde, Loganville,
  Ironton, Lime Ridge, and Hill Point.

Other landmarks included are the following Location The House on the
Rock.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Wisconsin.

&&

LAT...LON 4321 9036 4321 9029 4319 9028 4320 9026
      4317 9020 4317 9019 4355 9019 4356 9031
      4364 9031 4364 8988 4304 9009 4310 9037
TIME...MOT...LOC 2013Z 191DEG 37KT 4317 9025 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BOXELL
1 follow-up statement
005 
WWUS53 KMKX 152032
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
332 PM CDT Thu May 15 2025

WIC049-152042-
/O.CAN.KMKX.SV.W.0029.000000T0000Z-250515T2100Z/
Iowa WI-
332 PM CDT Thu May 15 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN IOWA COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Wisconsin.

LAT...LON 4355 9019 4356 9031 4364 9031 4364 8988
      4319 9004 4319 9019
TIME...MOT...LOC 2032Z 193DEG 41KT 4339 9017 

$$

WIC111-152100-
/O.CON.KMKX.SV.W.0029.000000T0000Z-250515T2100Z/
Sauk WI-
332 PM CDT Thu May 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN SAUK COUNTY...

At 332 PM CDT, a severe thunderstorm was located 11 miles east of
Richland Center, moving north at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Reedsburg, Plain, La Valle, Loganville, Ironton, Lime Ridge, and Hill
Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for south central
Wisconsin.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4355 9019 4356 9031 4364 9031 4364 8988
      4319 9004 4319 9019
TIME...MOT...LOC 2032Z 193DEG 41KT 4339 9017 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 10:27 AM CDT, 4 hours 46 minutes earlier. Its key messages:

  • A Dense Fog Advisory remains in effect for Lake Michigan today. The two remaining land areas (Sheboygan and Ozaukee co) for the dense fog will expire at 11 AM, fog is eroding in a west to east manner.
  • There is a level 3 out of 5 threat for severe thunderstorms this afternoon and evening, with a threat for very large hail, tornadoes, and strong wind gusts. Initial storm development around 2 to 4 PM, peak intensity between 4 and 8 PM, then storms push east of the region after 8 PM CDT.
  • Additional isolated to scattered (30 to 50 percent chances) showers and thunderstorms are possible Friday afternoon and early evening. A couple of these storms may reach severe levels.
  • Gusty southwest winds are expected Friday in the late morning and afternoon hours. Gusts of 35 to 45 MPH are expected.
Area forecast discussion, May 15, 10:27 AM CDT, 4 hours 46 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1027 AM CDT Thu May 15 2025

.KEY MESSAGES...

- A Dense Fog Advisory remains in effect for Lake Michigan
  today. The two remaining land areas (Sheboygan and Ozaukee co)
  for the dense fog will expire at 11 AM, fog is eroding in a
  west to east manner.

- There is a level 3 out of 5 threat for severe thunderstorms
  this afternoon and evening, with a threat for very large
  hail, tornadoes, and strong wind gusts. Initial storm
  development around 2 to 4 PM, peak intensity between 4 and 8
  PM, then storms push east of the region after 8 PM CDT.

- Additional isolated to scattered (30 to 50 percent chances)
  showers and thunderstorms are possible Friday afternoon and
  early evening. A couple of these storms may reach severe
  levels.

- Gusty southwest winds are expected Friday in the late morning
  and afternoon hours. Gusts of 35 to 45 MPH are expected.

&&

.UPDATE...
Issued 1020 AM CDT Thu May 15 2025

Marine Fog:
Extended the Dense Fog for Sheboygan and Ozaukee co. by 1 hour.
Expecting that to lift shortly, leaving Lake Michigan with fog
for the remainder of the morning / afternoon (though
accelerating winds will likely erode the fog for southern /
eastern areas of the lake due to the modest flow coming off the
land).

Severe:
Based on 12z Model guidance, initiation time remains exactly as
stated previously, with a NNW to SSE oriented boundary over
western / southwestern WI triggering convection 2 to 4 PM CDT
this afternoon, progressing eastward and rapidly increasing in
coverage over time. Initiation may unzip (fire new storms)
southward down the boundary, beginning with northern portions of
the boundary. Storms progress east and clear Sheboygan last,
just after 8 PM CDT. Here's what has changed: Confidence in
initiation and overall storm areal coverage has increased with
the 12z model runs, as well as the depiction of storm
conglomeration / merging into bowing segments and lines over
time.

As stated previously, storms will pose a threat for very large
hail not long after initiation. The low-level dynamics for
tornado-genesis are favorable as well, with the only major thing
holding us back being the relatively high cloud bases / LCL
(though that can lower over time as storms congeal and merge, as
well as when they encounter the marine layer). That said, the
initial storms are more likely to be isolated / scattered,
leaving them room to breathe the environment and allowing
updrafts to rotate freely.

As storms grow upscale into bowing segments (which models
increasingly favor with the 12z run), the damaging wind threat
increases significantly. Rapid / aggressive linearization of
storms (if present) would eventually put a limit on the tornado
and hail threats and emphasize the wind threat further and
further east, though we will have our eyes on all 3 hazards
until storms move over the lake. When storms show signs of
elevating / lifting over the marine layer, it'll be hail as the
primary concern, perhaps with some winds punching through the
marine inversion as well.

Sheppard

&&

.SHORT TERM...
Issued 357 AM CDT Thu May 15 2025

Today through Friday:

Fog and low clouds in the east will persist early this morning.
The westward advancement seems to have stalled over the last
couple hours, so mainly clear skies will likely persist this
morning west of a line from Fond du Lac to Janesville. The fog
and low clouds in the east should clear up by mid-morning,
similar to yesterday.

Latest forecast models remain on track for the severe
thunderstorm potential today. Plenty of instability is
expected, with at least 2000 J/kg of mixed layer CAPE by the
afternoon hours. Mid level lapse rages of 7-8 C/km and 0-6 km
shear of 40-50 knots will also aid in the severe storm potential
ahead of a cold front. Latest CAMs are showing storm
development along the temperature/moisture boundary in the
western to central forecast area between 3 and 5 pm. The line
then quickly moves through per the CAMs, exiting the east by 8
pm. All severe hazards still look possible, with a chance for
large to very large hail, damaging winds, and tornadoes. Overall
confidence in the development of storms is higher than 24 hours
ago, with increasing confidence for storms even across the
southern half of the forecast area.

Still looks like we'll see a temp and moisture surge ahead of
the primary cold front on Friday, with much of the forecast area
expected to be in an unstable environment during the afternoon.
With plenty of shear still in place ahead of the low and front,
it looks like there could be a chance for additional
thunderstorms as the front moves through. Dewpoints won't be as
high as on Thursday, so model soundings are showing an inverted
V signature, which could result in a severe wind threat with
some of the storms. The instability and solid mid-level lapse
rates also point to a hail threat. The chance for storms may
linger into the early evening, but then precip chances will drop
off quickly behind the cold front.

DDV

&&

.LONG TERM...
Issued 357 AM CDT Thu May 15 2025

Friday night through Wednesday:

The main low responsible for the storm threat Thu/Fri will
finally pass by to the north Friday night into Saturday, with a
lingering rain shower chance in the north overnight Fri into
Sat. Clouds will hang around through the day Sat as well,
particulary in the north. High pressure will then bring a return
of quieter weather on Sunday. Temperatures over the weekend
will be much cooler, with highs only topping out in the mid to
upper 60s most places, likely not getting out of the 50s near
the lake on Sunday.

Forecast models continue to show a slow moving low pressure
system bringing a return of rain chances to southern Wisconsin
later Tuesday into mid-week. There continue to be significant
differences in strength and placement of the low among 00Z
deterministic models though, varying based on how much high
pressure centered to the east and northeast blocks the progress
of the low. In general though, this period looks like a decent
chance for cooler and wetter conditions.

DDV

&&

.AVIATION...
Issued 1015 AM CDT Thu May 15 2025

Fog may linger for an additional hour or so at KSBM, other terminals
in southern WI have lifted to VFR. The initial development of
today's inland diurnal cumulus will occur around 2,500 to 3,000 ft
(and may cause a brief period of MVFR), but will quickly rise to VFR
levels as daytime heating progresses (closer to 5,000 ft).

Strong to severe thunderstorms will rapidly develop along a NNW to
SSE oriented boundary this afternoon between 2 and 4 PM CDT over
western / southwestern WI (with the highest confidence in initiation
further north), with the boundary pressing eastward and storms
increasing in coverage through the afternoon. After 8 PM CDT,
storms should push east of Sheboygan and move out over Lake
Michigan. Large hail, damaging winds, and tornadoes are all
possible. Cumulonimbi are likely to be relatively high-based
(5,000 ft or so) to start. As storms congeal / merge, this could
easily descend. Expect frequent lightning with all storms.

Breezy southeast winds with gusts to 25 kt expected this
afternoon (a bit slower to accelerate near the Marine layer but
should speed up over time). As the boundary passes, expect winds
to veer southwest and remain gusty, then gradually subside into
tonight.

Sheppard

&&

.MARINE...
Issued 357 AM CDT Thu May 15 2025

Dense fog is expected at times through this afternoon, as a
moist airmass lingers over the chilly waters of Lake Michigan.
The Dense Fog Advisory covers all open waters of the lake until
7 PM CDT.

South to southeast winds will increase today, as low pressure
lifts through the Northern Plains while deepening to 28.9 inches.
While breezy at times, winds are expected to remain well below
gale force, due to warmer air over the cold lake. Winds will
likely hit Small Craft Advisory levels at times across the
nearshore waters though. Thunderstorms will be likely along a
cold front this evening. A few strong to severe storms with
large hail will be possible. Winds will turn southwest behind
the front.

Low pressure will then move through northern Minnesota and
northwest Wisconsin Friday, while weakening a bit to around 29.2
inches. Winds will remain southerly over the open waters. Could
see gusts reach gale force over the western shoreline areas,
ahead of the main cold front Friday afternoon. An additional
round of thunderstorms will be possible with this secondary
front, with a few strong to severe storms possible again,
especially across the south half of the lake.

Breezy westerly winds are likely Saturday behind the cold front,
as low pressure passes by to the north. Winds veer north Saturday
night into Sunday, as high pressure builds in north of the
region.

DDV

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Dense Fog Advisory...WIZ052-WIZ060 until 11 AM Thursday.

LM...Dense Fog Advisory...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-
     LMZ565-LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-
     LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878 until 7 PM
     Thursday.

     Gale Watch...LMZ643-LMZ644-LMZ645-LMZ646...noon Friday to 10
     PM Friday.

     Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646...1 PM
     Thursday to 11 PM Thursday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, May 15, 2:36 PM CDT, 37 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
236 PM CDT Thu May 15 2025

WIZ046-047-051-052-056>060-062>072-161945-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
236 PM CDT Thu May 15 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A level 3 out of 5 risk for severe thunderstorms is forecast
this afternoon and evening. All hazards are possible, including
large to very large hail, tornadoes, and damaging wind gusts.
Storms should move out of the region around 9 PM CDT this
evening.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms will be possible Friday as well. A couple storms
may reach severe levels.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening, and
again Friday afternoon.

LMZ643>646-161945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
236 PM CDT Thu May 15 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Dense Fog Advisory is in effect for visibility less than one
nautical mile until 7 pm CDT.

A Small Craft Advisory is in effect this afternoon and evening for
breezy southeast winds.

A broken line of strong to severe thunderstorms is expected
between 6 and 9 PM CDT this evening. Damaging wind gusts and large
hail may occur.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible again Friday. A few strong to severe
storms may occur.

A Gale Watch is in effect Friday for south to southwest winds
gusting to 35 knots.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-161945-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
236 PM CDT Thu May 15 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

A Dense Fog Advisory is in effect for the northern three quarters
of the open waters until 7 pm CDT.

Thunderstorms are expected this evening, with a few severe storms
possible.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There will be a chance for thunderstorms again Friday, especially
across the south half of the lake. A few strong to severe storms
may occur.

A few gusts to gale force may occur along the western edge of the
lake on Friday, but are not expected to reach the open waters due
to the stability of the marine airmass.

Sheppard

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:20 PM CDTDense Fog AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more15 hr
May 15, 3:04 AM CDTGale WatchMKX23 hr
May 15, 3:04 AM CDTSmall Craft AdvisoryMKX20 hr
May 15, 3:38 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Marquette, Sauk52 min
May 15, 3:44 PM CDTSevere Thunderstorm WarningMKXDane, Green46 min
May 15, 4:04 PM CDTTornado WarningMKXColumbia, Sauk26 min
May 15, 4:16 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dane44 min
May 15, 4:18 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk57 min
May 15, 4:18 PM CDTTornado WarningMKXColumbia, Sauk27 min
May 15, 4:27 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk21 min
May 15, 4:40 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette65 min
May 15, 4:44 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette46 min
May 15, 4:52 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane53 min
May 15, 5:02 PM CDTSevere Thunderstorm WarningMKXWashington, Waukesha43 min
May 15, 5:05 PM CDTSevere Thunderstorm WarningMKXDodge55 min
May 15, 5:26 PM CDTTornado WarningMKXDodge49 min
May 15, 5:34 PM CDTTornado WarningMKXColumbia, Dodge, Fond du Lac, Green Lake26 min
May 15, 5:37 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake68 min
May 15, 5:40 PM CDTSevere Thunderstorm WarningMKXWashington, Waukesha50 min
May 15, 5:48 PM CDTSevere Thunderstorm WarningMKXMarquette42 min
May 15, 5:57 PM CDTSevere Thunderstorm WarningMKXDodge48 min
May 15, 5:59 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha44 min
May 15, 6:02 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha43 min
May 15, 6:02 PM CDTTornado Warning Tornado observedMKXDodge, Fond du Lac, Washington28 min
May 15, 6:12 PM CDTTornado WarningMKXFond du Lac16 min
May 15, 6:14 PM CDTSevere Thunderstorm WarningMKXFond du Lac50 min
May 15, 6:21 PM CDTSpecial Marine WarningMKX114 min
May 15, 6:21 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee39 min
May 15, 6:23 PM CDTTornado WarningMKXFond du Lac, Sheboygan37 min
May 15, 6:24 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Waukesha36 min
May 15, 6:26 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXOzaukee, Sheboygan, Washington79 min
May 15, 6:29 PM CDTSpecial Marine WarningMKX2 hr
May 15, 6:42 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine48 min
May 15, 6:56 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXMilwaukee24 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.